# SDR UHLA201602090044

- Difficulty date: February 9, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N656RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000113
- Aircraft time: 29,962 hours, 18,539 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Control Panel
- Condition: Broken
- Location: L1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR ARM/DISARM PANEL BROKEN.  R & R L1 DOOR LINING IAW AMM 25-23-04.
